MathSciNet Relay Station
MathSciNet bibliographic data
MR160816 20.43
Wong, W. J. On finite groups whose $2$-Sylow subgroups have cyclic subgroups of index $2$. J. Austral. Math. Soc. 4 1964 90–112.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement